Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo Privera

I got the Depo Privera shot the same day I had my d&c after my miscarriage. Its been 6 weeks and I spotted yesterday. Nothing today. Could I get pregnant that fast? Even though I started the shot? Or could it just be spotting because of the birth control?

Answer Question
 
Anonymous

Asked by Anonymous at 9:53 PM on Apr. 13, 2009 in Pregnancy

Answers (3)
  • It's probably your period returning. You should get a better provider.. Depo has been Black Labled by the FDA 3 years ago... it has MAJOR bad effects
    MELRN

    Answer by MELRN at 9:56 PM on Apr. 13, 2009

  • its probably the bc but im warning you you;re gonna gain weight like a MOFO!!! i gained 40 lbs when I was on it 10 lbs a year
    Breezy1988

    Answer by Breezy1988 at 10:09 PM on Apr. 13, 2009

  • I have already lost 14 lbs. So the weight gain isnt bad yet anyways. After the 3 months im not going back on BC at all. We are going to ttc again. I was just so exhausted from the pregnancy I wanted to wait awhile before trying. So nomore BC for me.
    Anonymous

    Answer by Anonymous at 7:51 AM on Apr. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.